# SDR ASAA2021081975747

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 50,012 hours, 15,086 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F45L
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 25,424 hours, 7,425 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RDR "AUTO" FUNCTION IS NOT ACCESSIBLE USING THE "AUTO" BUTTON ON THE CNTL PNL. IT STAYS IN MANUAL MODE. GROUNDED - YES. OPENED & COLLARED WX RDR C/B - REPLACED WX RDR CNTL PNL - RESET C/B. SYS TESTS GOOD REF TASK 34-43-00-710-802-001.
